MathSciNet Relay Station
MathSciNet bibliographic data
MR253675 (40 #6889) 81.46
Glimm, J.; Jaffe, A. Rigorous quantum field theory models. Bull. Amer. Math. Soc. 76 1970 407–410.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement